Please use this identifier to cite or link to this item:
Title: Short proofs of combinatorial identities for n!
Authors: Plaza, Ángel 
Falcón, Sergio 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: Combinatorial identities
Complex analysis
Issue Date: 2011
Project: Mtm2005-08441-C02-02. Particiones Triangulares y Algoritmos de Refinamiento 
Journal: Ars Combinatoria 
ISSN: 0381-7032
Source: Ars Combinatoria [ISSN 0381-7032], v. 100, p. 337-339
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Apr 30, 2022

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.